Simple Search:

Variable steps implicit block multistep method for solving first order ODEs


S., Mehrkanoon and Abdul Majid, Zanariah and Suleiman, Mohamed (2010) Variable steps implicit block multistep method for solving first order ODEs. Journal of Computational and Applied Mathematics, 233 (9). 2387 -2394. ISSN 0377-0427

Abstract / Synopsis

A new four-point implicit block multistep method is developed for solving systems of first-order ordinary differential equations with variable step size. The method computes the numerical solution at four equally spaced points simultaneously. The stability of the proposed method is investigated. The Gauss-Seidel approach is used for the implementation of the proposed method in the PE(CE)^m mode. The method is presented in a simple form of Adams type and all coefficients are stored in the code in order to avoid the calculation of divided difference and integration coefficients. Numerical examples are given to illustrate the efficiency of the proposed method.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Subject: Differential equations - Numerical solutions
Subject: Variables (Mathematics)
Divisions: Faculty of Science
DOI Number:
Publisher: Elsevier Science Publishers
Keywords: Block method; Variable step size; Ordinary differential equations
Depositing User: Najwani Amir Sariffudin
Date Deposited: 15 Dec 2011 04:11
Last Modified: 17 Dec 2012 01:46
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item